# SDR SWIA200414156

- Difficulty date: November 28, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 14,646 hours, 21,805 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED CONTROL FAULT, ADVANCED SWS FLAP LIGHT ON THE MAP.  REMOVED AND REPLACED LT NACELLE ACTUATOR AND FLAP CONTROL COMPUTER IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
